# SDR MASA2013041452479

- Difficulty date: April 14, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 22,952 hours, 18,602 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NLG LEFT THE PAVEMENT.  REPLACED PILOT NWS HANDWHEEL CONTROLLER/ TILLER.
